Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 8 (1940)
PDF
Bull. Amer. Math. Soc. 46 (1940)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 8 (1940)
PDF
Bull. Amer. Math. Soc. 46 (1940)
The engineer grapples with nonlinear problems
Theodore von Kármán PDF
Bull. Amer. Math. Soc. 46 (1940), 615-683
Sulle trasformazioni Cremoniane che posseggono per curva di punti uniti una sestica con dieci punti doppi
Giuseppe Pompilj PDF
Bull. Amer. Math. Soc. 46 (1940), 684-686
The solution of boundary value problems by a double Laplace transformation
J. C. Jaeger PDF
Bull. Amer. Math. Soc. 46 (1940), 687-693
The minimal numbers of binary forms
Rufus Oldenburger and Arthur Porges PDF
Bull. Amer. Math. Soc. 46 (1940), 694-697
A remark concerning sufficiency theorems for the problem of Bolza
E. J. McShane PDF
Bull. Amer. Math. Soc. 46 (1940), 698-701
Neutral elements in general lattices
Garrett Birkhoff PDF
Bull. Amer. Math. Soc. 46 (1940), 702-705
On topological completeness
L. W. Cohen PDF
Bull. Amer. Math. Soc. 46 (1940), 706-710